# SDR VNAA9600032

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 311197801
- Condition: Defective
- Location: Lt Engine
- Part time: 1,144 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON THE TAKEOFF ROLL, LT ENGINE TORQUE INDICATION WAS NOT AT THE MINIMUM LEVEL FOR TAKEOFF.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE TAXIWAY.  CONDUCTED A POWER ASSURANCE RUN TO CHECK ENGINE PARAMETERS.  ALL CHECKED NORMAL, CREW CONTINUED WITH TAKEOFF.  PROBLEM OCCURRED IN-FLIGHT, CREW CONTINUED WITH THE FLIGHT AND LANDED AT THE ORIGINAL DESTINATION WITHOUT FURTHER INCIDENT.  CAK MX REPLACED LT ENGINE TORQUE SENSOR I.A.W. M.M. 77-11-00.
